# SDR S2YA97014

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901SK
- Make and model: Beech 1900D
- Aircraft serial: UE90
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Right
- Part time: 7,025 hours
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

MKE/GRB - FLT 1074 - FIRST OFFICER NOTICED SPARKS EMITTING FROM THE RT ENGINE EXHAUST STACKS ON CLIMB-OUT.  THE CREW NOTIFIED ATC THEY NEEDED TO MAKE A PRECAUTIONARY LANDING BACK AT MKE.  CFR WAS CALLED OUT, THE CREW THEN MADE A SAFE LANDING AT MKE.  WHEN MAINTENANCE INSPECTED THE RT ENGINE THEY FOUND THE COMPRESSOR HAD RECEIVED HEAVY FOD DAMAGE.  THE ENGINE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  WHEN THE ENGINE IS SENT FOR REPAIR, AN INVESTIGATION WILL BE PERFORMED TO DETERMINE WHAT WAS INGESTED.  (X)
